For Better Performance Please Use Chrome or Firefox Web Browser

Irreducible subalgebras of quasi-normed operator ideals.

    • Jahandideh M. T. (1999)     Irreducible subalgebras of quasi-normed operator ideals. Published in  Mathematishe Zeitshrift Vol. 231, Pages 1-22.

In this article we generalize one of the irreducibility results and establish some extensions of reducibility concepts. We then apply these extensions to derive new decomposability results.

 

 

Journal Papers
Month/Season: 
February
Year: 
1999